# SDR HEEA084183

- Difficulty date: February 12, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N4253S
- Make and model: Skrsky S76A
- Aircraft serial: 760035
- Aircraft time: 19,036 hours
- Engine: Tmeca ARRIEL1S
- System (JASC): 7412 · Exciter
- Part: Generator
- Part number: 9550176020
- Part serial: 5081
- Condition: Inoperative
- Location: High Energy
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HIGH ENERGY GENERATOR IS INOPERATIVE.
